# SDR DALA2022062204358

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 10,257 hours, 1,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 - 50H EMERGENCY LT INOP. CORRECTIVE ACTION: RELAMPED NO HELP PER A330 AMM 33-51 DEFERRED AND PLACARDED PER MEL 33-51-01D(9264752)
